| Catalog Number |
03.033.003 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insertion handle is too narrow for the drill sleeves, the function "push" doesn't work right.There was no patient consequence.It was later reported that the device worked properly after going through the reprocessing cycle.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Additional information has been received, the previously reported is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent.